Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


long-term side effect from ribavirin
May 20, 2003

Is there any current research about long-term side effects of ribavirin? The side effect that concerns me is shortness of breath on climbing one flight of stairs. I have never had heart problems before, but this side effect makes me nervous. I have been on 800 mg a day for 10 weeks. I weigh 115 pounds.

Response from Dr. Dieterich

If you are anemic, you can be treated with erythropoietin alfa(Procrit) that will help. If you are over 50 you may want to have a stress test. Sometimes though, the combo treatment just causes shortness of breath. You can try asthma treatment also which sometimes helps. Talk to your MD! Good luck! DTD



Previous
out of remission-treatment after interferon
Next
Herpes and HCV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement